# SDR COMA0660494

- Difficulty date: August 15, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 21,144 hours, 19,709 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5587 - ON TAKEOFF ROLL RECEIVED GEN 2 OFF CAUTION MESSAGE.  FOUND NR 2 IDG OIL LOW, SERVICED OIL.  NO FURTHER DEFECTS.
